# SDR SIMA20326801

- Difficulty date: September 23, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: 7287103507
- Part serial: 004212
- Condition: Failed
- Location: Emergency Light
- Stage of operation: LD
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN EMERGENCY LIGHT NOT ARMED MSG APPEARED ON EICAS NUMEROUS TIMES.  R/R CONTROL MODULE ASSEMBLY, OPS CHECK GOOD.  (M)
